American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(52B10) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Jaegil Kim and Artem Zvavitch. Stability of the reverse Blaschke-Santal\'o inequality for unconditional convex bodies. Proc. Amer. Math. Soc. 143 (2015) 1705-1717.
Abstract, references, and article information   
View Article: PDF

[2] Christopher K. Atkinson and Shawn Rafalski. The smallest {H}aken hyperbolic polyhedra. Proc. Amer. Math. Soc. 141 (2013) 1393-1404.
Abstract, references, and article information   
View Article: PDF

[3] D. Burago, S. Ferleger, B. Kleiner and A. Kononenko. Gluing copies of a 3-dimensional polyhedron to obtain a closed nonpositively curved pseudomanifold. Proc. Amer. Math. Soc. 129 (2001) 1493-1498. MR 1707510.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1